# SDR WX0A2014082272110

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 52,812 hours, 35,283 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 5500A1ABF20B
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT O2 BOTTLE VLV DISASSEMBLED.  R & R AFT FLIGHT ATTENDANT O2 BOTTLE & RECONNECTED MASK IAW AMM 25-60-00.
